# SDR QXEA2010022200120

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT SIDE SEAT TRACK FROM FS 570.00 TO 677.00 HAS NUMEROUS SPOTS OF CORROSION.  EVALUATED LT SIDE SEAT TRACK FROM FS 570.00 TO 677.00,  FOUND CORROSION ON SEAT TRACK SCREW COUNTERSINK.  COUNTERSINK IS A NO ALLOWABLE DAMAGE AREA IAW REO 670-53-00-013.  REMOVED LT SIDE SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED NEW LT SIDE SEAT TRACK IAW AMM 53-00-49-400-801-A02.
